MathSciNet Relay Station
MathSciNet bibliographic data
MR1873224 14J80 (14H45)
Kharlamov, Viatcheslav; Kulikov, Viktor Diffeomorphisms, isotopies, and braid monodromy factorizations of plane cuspidal curves. C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), no. 9, 855–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement